# SDR 98UAL900243

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Part number: D4244J
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EPR AND STANDBY EPR INTERMITTENT, CAUSES AUTOTHROTTLES TO DISCONNECT.  *S/D*  REPLACED ENGINE (S/N 707520) TO FIX THE PROBLEM, DID NOT HELP.  FURTHER TROUBLESHOOTING AFTER THE ENGINE CHANGE UNCOVERED A BAD CONTACT (PIN 11) IN CONNECTOR D4244J ON THE UPPER SIDE OF THE ENGINE-PYLON INTERFACE.  THE CONTACT WAS REPLACED AND THERE HAS BEEN NO REOCCURANCE OF THE PROBLEM SINCE THAT REPAIR WAS ACCOMPLISHED ON 11JUN98.
